# SDR IPXA2018032327753

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,564 hours, 13,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stowage Box
- Condition: Cracked
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SEAT, RT SIDE LIFE VEST STORAGE COMPARTMENT DOOR, LOWER HINGE MISSING AND PLASTIC HOUSING CRACKED.  R & R THE STORAGE COMPARTMENT ASSY AMM 25-60-00.
